# SDR SWIA202164726

- Difficulty date: November 3, 2021
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL600*
- Aircraft serial: 10190
- Aircraft time: 45,958 hours, 29,579 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: TRACK ROLLER SLAT 3-3 700 RH - DISCARD THE RH SLAT TRACK ROLLER SEALED, ECCENTRIC LOCATED AT TOP FORWARD 3-3 (REQUIRES QTY 2 OF PN CC670-12567-1). REMOVE AND REPLACE IAW TASK CARD 27-630-824 (MRB 27-81-43-713), PART NUMBER:   - , SERIAL NUMBER: 10190, POSITION:    (C CHECK RO 02/25/2022)   REMOVED AND INSTALLED 2 NEW RH TOP FORWARD SLAT TRACK 3-3 ROLLERS REFERFENCE CRJ700 AMM 27-81-43-400-805-A01. PERFORMED RIG AND OPS CHECKS WITH NO DEFECTS NOTED. COMPLIED WITH SKYWEST TASK CARD NO. 27-630-824-A01 ATTACHED.
